# SDR AALA201712019001

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 79,140 hours, 11,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MULTIPLE EMERGENCY LIGHTS INOPERABLE ON LEFT SIDE OF AIRCRAFT IN MIDDLE AND AFT COACH CABIN. CANNON PLUG FOUND TO BE DISCONNECTED, ACCOMPLISHED RECONNECTION PER AMM 33-51-38.
